# SDR 98ZZZX3187

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5643L
- Make and model: Gulstm AA1
- Aircraft serial: AA10043
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Arm
- Part number: A504
- Condition: Failed
- Location: Tail Wheel
- Component: D501A
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED TAIL WHEEL SHIMMEY ON ROLLOUT, THEN, AIRCRAFT GROUND LOOPED TO LEFT.  RIGHT SIDE OF ARM ASSEMBLY P/N A-504 HAD BROKEN OFF APPROXIMATELY 1 INCH FROM CENTER OF ARM.  BROKEN ENDS SHOW SIGNS OF POSSIBLE CORROSION.  MAINTENANCE RECORDS NOT AVAILABLE TO DETERMINE PART TIME IN SERVICE OR C/W ANY STC FOR TAIL WHEEL CONVERSION.
